# SDR SWIA201439067

- Difficulty date: July 30, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 14,528 hours, 12,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT'S FLASHLIGHT BATTERY INOPERATIVE.  RED LIGHT NOT FLASHING.  R & R THE FLASHLIGHT IAW AMM.
